Article Details

2014 | April-June | Issue2
Review Article
Cutaneous Adverse Drug Reactions
Shylaja Someshwar, Hemangi R Jerajani
Author Affiliation
Shylaja Someshwar : MGM Medical College and Hospital, Navi Mumbai, Maharashtra, India

Hemangi R Jerajani : MGM Medical College and Hospital, Navi Mumbai, Maharashtra, India

10.5005/jp-journals-10036-1014

ABSTRACT

Cutaneous adverse drug reaction is one of the most common manifestations of drug allergy. As the knowledge of the morphology of drug induced cutaneous lesions helps in the early identification of even a serious drug reaction, it is mandatory for the treating physician to pick up early signs of these reactions followed by a prompt withdrawal of the suspected drug. The paper discusses the clinical presentation and management of these including severe cutaneous adverse drug reactions. It emphasizes on need of a great amount of skill for its identification and management.

Keywords: Adverse drug reaction, Hypersensitivity reaction, Exanthema, Erythroderma.

How to cite this article: Someshwar S, Jerajani HR. Cutaneous Adverse Drug Reactions. MGM J Med Sci 2014;1(2):84-94.

Source of support: Nil

Conflict of interest: None

| Full Text PDF | FREE | Rights & Permissions|
Views 1342 | Citations 1
TABLE OF CONTENTS